Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 30, NWS Kansas City, MO

June 14, 2010Johnson County, Kansas; Cass County, Jackson County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 14, 2010, 5:52 AM CDT for Johnson County, Kansas; Cass County, Jackson County, Missouri. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2010, 5:52 AM CDT (10:52 UTC)
Expired
Jun 14, 2010, 9:53 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, KS, Cass County, MO, Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 32 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.9 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1787 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1787 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WGUS53 KEAX 141052
FFWEAX
KSC091-MOC037-095-141500-
/O.NEW.KEAX.FF.W.0030.100614T1052Z-100614T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
552 AM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  JOHNSON COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1000 AM CDT

* AT 545 AM CDT...LOCAL LAW ENFORCEMENT REPORTS AND LIVE TELEVISION 
  VIDEO CONFIRMED THAT FLASH FLOODING WAS STILL ONGOING ACROSS THE
  WARNED AREA. ALTHOUGH RAIN HAD LARGELY ENDED SINCE 3 AM...DEEP AND 
  SWIFTLY MOVING TORRENTS OF WATER WERE STILL OBSERVED ACROSS 
  PORTIONS OF THE KANSAS CITY METRO. AREAS NEAR THE KANSAS AND
  MISSOURI STATE LINE IN THE VICINITY OF LEAWOOD...MISSION HILLS...
  PRAIRIE VILLAGE AND ADJACENT KANSAS CITY WERE EXPERIENCING THE 
  MOST SIGNIFICANT FLOODING NEAR INDIAN CREEK. FURTHER EAST...
  PORTIONS OF HIGHWAY 7 WERE REPORTED TO HAVE BEEN WASHED AWAY
  NEAR LAKE LOTAWANA IN EASTERN JACKSON COUNTY. A FEW LIGHT SHOWERS
  ARE EXPECTED THIS MORNING...BUT WILL NOT CAUSE ANY ADDITIONAL
  PROBLEMS. THE MOST SIGNIFICANT FLOOD WATERS SHOULD BEGIN TO 
  RECEDE BY MID MORNING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...KANSAS
  CITY...BELTON...BLUE SPRINGS...EDGERTON...FAIRWAY...GARDNER...
  GRAIN VALLEY...GRANDVIEW...GREENWOOD...LAKE LOTAWANA...
  LEAWOOD...LEE'S SUMMIT...LENEXA...MERRIAM...MISSION...
  OLATHE...OVERLAND PARK...PRAIRIE VILLAGE...RAYTOWN AND SPRING 
  HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MANY HOMES AND BUSINESS ARE FLOODED AND PORTIONS OF THE KANSAS CITY 
METRO ARE WITHOUT POWER. GENERATORS MUST BE RUN IN AN OPEN 
VENTILATED AREA...PREFERABLY OUTSIDE. DO NOT ATTEMPT TO TOUCH OR 
OPERATE ANY ELECTRICAL APPLIANCES IN OR NEAR STANDING WATER...AS 
THEY POST A DANGER OF ELECTROCUTION. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DONT DROWN.

&&

LAT...LON 3903 9471 3908 9418 3886 9419 3873 9479
      3873 9506

$$

BOOKBINDER
1 follow-up statement
579 
WGUS73 KEAX 141453
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
953 AM CDT MON JUN 14 2010

KSC091-MOC037-095-141508-
/O.CAN.KEAX.FF.W.0030.000000T0000Z-100614T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSON KS-CASS MO-JACKSON MO-
953 AM CDT MON JUN 14 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND SOUTHERN JACKSON AND NORTHWESTERN CASS
COUNTIES IN WEST CENTRAL MISSOURI IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3903 9471 3908 9418 3886 9419 3873 9479
      3873 9506

$$

DB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 4:00 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 14, 4:00 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 AM CDT MON JUN 14 2010

.DISCUSSION...

DECAYING MCS (PER WARMING IR CLOUD TOP TEMPERATURES) PROGRESSING
THROUGH THE FORECAST AREA EARLY THIS MORNING SHOULD CONTINUE A
STEADY EASTWARD MARCH INTO ILLINOIS THROUGH THE REMAINDER OF THE
MORNING. EFFICIENT COLD POOL GENERATION HAS PUSHED TO EFFECTIVE
BOUNDARY FROM CNTRL MISSOURI INTO CNTRL OKLAHOMA...ALTHOUGH 40KT SLY
LLJ HAS BEEN MAINTAINED THROUGH CNTRL OKLAHOMA WITH A FAVORABLE
MOISTURE FLUX ATOP THE OUTFLOW BOUNDARY...SUCH THAT EXTENSIVE
TRAILING STRATIFORM REGION HAS REMAINS ACROSS SERN KANSAS. REGIONAL
RADAR IMAGERY DOES INDICATE A GOOD MEASURE OF DRYING PULLING INTO
NWRN MISSOURI...AND EXPECTING THE MAJORITY OF HEAVIER ECHOES TO BE
EAST OF THE CWA BY SUNRISE...WITH RESIDUAL LIGHTER RAINFALL
BISECTING THE AREA.

STILL LITTLE CONFIDENCE IN ANY GIVEN MODEL FOR THIS FORECAST
PACKAGE...RATHER TAKING CERTAIN ASPECTS FROM DIFFERENT MODELS AND
APPLYING THEM TO A CONCEPTUAL OUTLOOK FOR THE NEXT SEVERAL DAYS.
WITH THE EFFECTIVE BOUNDARY PUSHED WELL TO THE SOUTH OF THE
AREA...FEEL DIURNAL CONVECTIVE REDEVELOPMENT WILL BE FOCUSED THROUGH
THE TEXAS PANHANDLE THROUGH WRN OKLAHOMA THIS AFTERNOON...EVENTUALLY
PROPAGATING ALONG THE I-44 CORRIDOR THIS EVENING AND TONIGHT.
HOWEVER...WITH A LARGE PORTION OF THE CWA LOCATED WITHIN THE RIGHT
REAR QUADRANT OF A STRONG JET STREAK LIFTING NORTHEAST...AND
RESIDUAL HIGH THETA-E AIRMASS AND ENHANCED BAROCLINICITY LURKING NOT
FAR AWAY...CANNOT RULE OUT A FEW SHOWERS/TSTMS LEAKING NORTH INTO
ERN KANSAS/WRN AND CNTRL MISSOURI. IN ALL LIKELIHOOD THOUGH...THE
MAJORITY OF THE AREA WILL REMAIN DRY AFTER THIS MORNING. WILL
CONTINUE FLASH FLOOD WATCH THROUGH THE MORNING HOURS...THOUGH NOT
ANTICIPATING TREMENDOUS RAINFALL RATES...ONGOING FLOODING JUSTIFIES
A CONTINUATION IF ONLY TO REINFORCE THE ONGOING THREAT.

WILL ADVERTISE A SLIGHTLY COOLER AND PREDOMINANTLY DRY FORECAST FOR
TUESDAY INTO THURSDAY...AS A PERIOD OF SHORTWAVE RIDGING AND
SUBSIDENCE ENVELOPS THE CNTRL PLAINS...BEFORE A MEASURE OF TROUGHING
THROUGH THE NRN ROCKIES TAKES HOLD AND FORCES LOW LEVEL WARM MOIST
RETURN FLOW. LOOKS LIKE ANOTHER PERIOD OF SLIGHTLY ABOVE AVERAGE
TEMPERATURES AND VERY HUMID CONDITIONS MATERIALIZING BY THE END OF
THE WEEK...AHEAD OF A WEAK FRONTAL BOUNDARY EDGING SOUTH FROM THE
NRN PLAINS. MODEL TRENDS HAVE BEEN SLIGHTLY SLOWER WITH THE ARRIVAL
OF THIS FRONT...AND HAVE PUSHED BACK STRONGER PRECIPITATION MENTION
TOWARDS FRIDAY AFTERNOON AND BEYOND.

21

&&

.AVIATION...

INTENSE SQUALL LINE WILL BE MOVING THROUGH TERMINAL CORRIDOR AT THE
06Z ISSUANCE TIME...WITH FREQUENT LIGHTNING...GUSTY WINDS...AND
HEAVY RAINFALL. TRAILING STRATIFORM REGION AND ISOLD EMBEDDED CG/S
WILL CONTINUE FOR SEVERAL HOURS PAST 06Z. LARGER UNCERTAINTY TOWARDS
AND BEYOND SUNRISE...AS MODELS AND SOME UPSTREAM OBSERVATIONS
SUGGEST A PERIOD OF MVFR CONDITIONS DEVELOPING THROUGH THE MID/LATE
MORNING HOURS. FEEL DRIER AIRMASS WILL FILTER SOUTH DURING THE
DAY...AND ANY ADDITIONAL PRECIPITATION WILL STAY SOUTH OF THE
TERMINALS ON MONDAY AFTERNOON/EVENING.

21

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ001>008-
     011>017-020>025-028>033-037>040-043>046-053-054.

KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ025-057-060-
     102>105.

&&
Hazardous weather outlook, Jun 13, 7:04 PM CDT, 10 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 PM CDT SUN JUN 13 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-141115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT-
ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
704 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A LARGE COMPLEX OF THUNDERSTORMS MAY DEVELOP OUT OF THE ACTIVITY
OCCURRING ACROSS CENTRAL KANSAS THIS EVENING...AND MOVE INTO
EASTERN KANSAS AND THE NORTHERN HALF OF MISSOURI TONIGHT. THERE IS A
SLIGHT CHANCE OF DAMAGING WINDS AND LARGE HAIL MAY BE POSSIBLE ALONG
THE LEADING EDGE OF THIS THUNDERSTORM COMPLEX. HOWEVER...THE GREATEST
THREAT WILL BE FROM EXCESSIVE RAINFALL...WHERE SEVERAL INCHES OF
ACCUMULATION COULD LEAD TO ADDITIONAL FLOODING ACROSS THE OUTLOOK
AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL LIKELY BE ONGOING MONDAY MORNING THROUGH A LARGE
PORTION OF THE OUTLOOK AREA. THE THREAT FOR SEVERE WEATHER BY
SUNRISE MONDAY IS LOW...HOWEVER HEAVY RAINFALL WILL REMAIN POSSIBLE
THROUGH THE ENTIRE MORNING. THE THREAT FOR FLASH FLOODING AND
WORSENING RIVER FLOODING WILL BE SIGNIFICANT ACROSS MUCH OF THE AREA.

A FEW LINGERING THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON
THROUGH TUESDAY MORNING...GENERALLY LIMITED TO CENTRAL MISSOURI. BY
THIS TIME...THE THREAT FOR ANY SEVERE WEATHER OR EXCESSIVE RAINFALL
WILL HAVE LIKELY SHIFTED SOUTH OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS EVENING. HOWEVER...HEAVY
RAINFALL ACCUMULATIONS AS WELL AS FLOODING REPORTS WOULD BE
APPRECIATED THROUGH MONDAY.

CUTTER

In the hours before

Local storm report, Jun 14, 1:15 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
115 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      6 E OLATHE              38.89N 94.70W
06/14/2010                   JOHNSON            KS   AMATEUR RADIO

            2 FEET OF WATER OVER THE ROAD

&&

NRR
Local storm report, Jun 14, 1:19 AM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
119 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     FLOOD            5 NE GRANDVIEW          38.93N 94.46W
06/14/2010                   JACKSON            MO   BROADCAST MEDIA

            WATER OVER THE ROAD AT 107TH AND BLUE RIDGE

&&

NRR
Special weather statement, Jun 14, 1:54 AM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT MON JUN 14 2010

MOZ054-140730-
HENRY MO-
154 AM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENRY COUNTY UNTIL 230
AM CDT...

AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF MONTROSE...OR 13 MILES WEST OF
CLINTON...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CLINTON...CALHOUN AND HARTWELL.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3837 9408 3856 9380 3856 9367 3842 9354
      3829 9406
TIME...MOT...LOC 0655Z 230DEG 37KT 3837 9397

BOOKBINDER
Local storm report, Jun 14, 1:55 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
155 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     FLOOD            3 SW MACON              39.71N 92.51W
06/14/2010                   MACON              MO   EMERGENCY MNGR

            SIX INCHES OF WATER OVER A BRIDGE ON HIGHWAY C...ONE MILE
            NORTH OF HIGHWAY T. WATER IS FROM A STREAM THAT EMPTIES
            INTO THOMAS HILL RESERVOIR.

&&

ADOLPHSON
Local storm report, Jun 14, 2:17 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
217 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     FLASH FLOOD      1 W LAKE LOTAWANA       38.93N 94.28W
06/14/2010                   JACKSON            MO   NWS EMPLOYEE

            PARTS OF HIGHWAY 7 APPEARED WASHED OUT

&&

21
Local storm report, Jun 14, 3:33 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 AM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 AM     FLASH FLOOD      2 SE LEAWOOD            38.89N 94.60W
06/14/2010                   JACKSON            MO   FIRE DEPT/RESCUE

            WATER RESCUE UNDERWAY AT 99TH AND HOLMES. HOME
            EVACUATIONS UNDERWAY ALONG INDIAN CREEK NEAR 101ST AND
            WORNALL.

&&

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:40 PM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Miami, Wyandotte5 hr
Jun 13, 11:15 PM CDTFlash Flood WarningEAXJohnson7 hr
Jun 13, 11:52 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte38 min
Jun 14, 12:17 AM CDTSpecial Weather StatementEAXLinn, Miami43 min
Jun 14, 12:20 AM CDTRiver Flood WarningEAXJohnson8 hr
Jun 14, 12:28 AM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Miami, Wyandotte23 min
Jun 14, 1:04 AM CDTAreal Flood AdvisoryEAXJohnson, Leavenworth, Wyandotte6 hr
Jun 14, 1:20 AM CDTRiver Flood WarningEAXJohnson7 hr
Jun 14, 1:32 AM CDTRiver Flood WarningEAXJohnson11 hr
Jun 14, 9:36 AM CDTRiver Flood WarningEAXMiami66 hr
Jun 14, 9:36 AM CDTRiver Flood WarningEAXLinn5 days
Jun 14, 9:36 AM CDTRiver Flood WarningEAXAtchison, Leavenworth13 hr
Jun 14, 11:06 AM CDTRiver Flood WarningEAXLinn34 hr
Jun 13, 9:40 PM CDTRiver Flood WarningEAXJohnson, Pettis31 hr
Jun 13, 11:44 PM CDTFlash Flood WarningEAXJackson6 hr
Jun 13, 11:47 PM CDTRiver Flood WarningEAXJackson4 hr
Jun 14, 12:34 AM CDTSpecial Weather StatementEAXBuchanan, Platte26 min
Jun 14, 12:59 AM CDTSpecial Weather StatementEAXClay, Clinton, DeKalb, Platte46 min
Jun 14, 1:30 AM CDTFlash Flood WarningEAXCass, Jackson5 hr
Jun 14, 1:32 AM CDTRiver Flood WarningEAXJackson14 hr
Jun 14, 1:54 AM CDTSpecial Weather StatementEAXHenry36 min
Jun 14, 1:55 AM CDTRiver Flood WarningEAXJackson6 hr
Jun 14, 1:55 AM CDTRiver Flood WarningEAXJackson23 hr
Jun 14, 2:02 AM CDTRiver Flood WarningEAXJackson6 hr
Jun 14, 2:42 AM CDTFlash Flood WarningEAXCarroll, Chariton, Howard, Lafayette, Macon, Randolph and 1 more6 hr
Jun 14, 3:23 AM CDTRiver Flood WarningEAXJackson23 hr
Jun 14, 7:44 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler19 hr
Jun 14, 8:59 AM CDTRiver Flood WarningEAXJackson3 hr
Jun 14, 8:59 AM CDTRiver Flood WarningEAXJackson7 hr
Jun 14, 8:59 AM CDTRiver Flood WarningEAXJackson7 hr
Jun 14, 11:06 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Jun 14, 11:06 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Jun 14, 3:51 PM CDTAreal Flood WarningEAXBates, Cass, Henry, Johnson24 hr
Jun 14, 6:30 PM CDTSpecial Weather StatementEAXAtchison45 min

Nearby

Flash Flood Warnings in Missouri, 2010Flash Flood Warnings in Kansas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.